# SDR UALA2013052303594

- Difficulty date: May 23, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,940 hours, 23,894 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING RT EPSU BATTERY FAULT.   REPLACED RT EPSU IAW AMM 33- 51-38-000-002-A.  OPS NORMAL.
